Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 953893, 11 pages
http://dx.doi.org/10.1155/2014/953893
Research Article

Choquet Integral of Fuzzy-Number-Valued Functions: The Differentiability of the Primitive with respect to Fuzzy Measures and Choquet Integral Equations

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2Department of Mathematics, Lanzhou City University, Lanzhou 730070, China
3School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 25 January 2014; Accepted 22 May 2014; Published 9 June 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Zengtai Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Choquet, “Theory of capacities,” Annales de l'Institut Fourier, vol. 5, pp. 131–295, 1954. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Denneberg, Non-Additive Measure and Integral, Kluwer Academic Publishers, Boston, Mass, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Murofushi, M. Sugeno, and M. Machida, “Non-monotonic fuzzy measures and the Choquet integral,” Fuzzy Sets and Systems, vol. 64, no. 1, pp. 73–86, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Z. Y. Wang, K.-S. Leung, M.-L. Wong, and J. Fang, “A new type of nonlinear integrals and the computational algorithm,” Fuzzy Sets and Systems, vol. 112, no. 2, pp. 223–231, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. Schmeidler, “Subjective probability and expected utility without additivity,” Econometrica, vol. 57, no. 3, pp. 571–587, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Grabisch, “k-order additive discrete fuzzy measures and their representation,” Fuzzy Sets and Systems, vol. 92, no. 2, pp. 167–189, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Grabisch, I. Kojadinovic, and P. Meyer, “A review of methods for capacity identification in Choquet integral based multi-attribute utility theory: applications of the Kappalab R package,” European Journal of Operational Research, vol. 186, no. 2, pp. 766–785, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. K. Xu, Z. Wang, P. Heng, and K. Leung, “Classification by nonlinear integral projections,” IEEE Transactions on Fuzzy Systems, vol. 11, no. 2, pp. 187–201, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. M. J. Bolanos, L. M. de Campos Ibañez, and A. Gonzalez Muñoz, “Convergence properties of the monotone expectation and its application to the extension of fuzzy measures,” Fuzzy Sets and Systems, vol. 33, no. 2, pp. 201–212, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. T. Murofushi and M. Sugeno, “A theory of fuzzy measures: representations, the Choquet integral, and null sets,” Journal of Mathematical Analysis and Applications, vol. 159, no. 2, pp. 532–549, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Z. Wang, “Convergence theorems for sequences of Choquet integrals,” International Journal of General Systems, vol. 26, no. 1-2, pp. 133–143, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Ouyang and H. Zhang, “On the space of measurable functions and its topology determined by the Choquet integral,” International Journal of Approximate Reasoning, vol. 52, no. 9, pp. 1355–1362, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Kawabe, “The Choquet integral representability of comonotonically additive functionals in locally compact spaces,” International Journal of Approximate Reasoning, vol. 54, no. 3, pp. 418–426, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Abbasbandy, E. Babolian, and M. Alavi, “Numerical method for solving linear Fredholm fuzzy integral equations of the second kind,” Chaos, Solitons & Fractals, vol. 31, no. 1, pp. 138–146, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. J. Mordeson and W. Newman, “Fuzzy integral equations,” Information Sciences, vol. 87, no. 4, pp. 215–229, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. M. Sugeno, “A note on derivatives of functions with respect to fuzzy measures,” Fuzzy Sets and Systems, vol. 222, pp. 1–17, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. I. Kojadinovic, J.-L. Marichal, and M. Roubens, “An axiomatic approach to the definition of the entropy of a discrete Choquet capacity,” Information Sciences, vol. 172, no. 1-2, pp. 131–153, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. E. Pap, Null-Additive Set Functions, vol. 337 of Mathematics and Its Applications, Kluwer Academic Publishers, London, UK, 1994.
  20. M. Sugeno, Theory of fuzzy integrals and its applications [Ph.D. dissertation], Tokyo Institute of Technology, Tokyo, Japan, 1974.
  21. C. X. Wu, D. L. Zhang, and C. M. Guo, “Fuzzy number fuzzy measures and fuzzy integrals,” Fuzzy Sets and Systems, vol. 98, no. 3, pp. 355–360, 1998. View at Google Scholar
  22. C. X. Wu and M. Ma, The Foundament of Fuzzy Analysis, National Defense Press, Beijing, China, 1991, (Chinese).
  23. R. Yang, Z. Y. Wang, P. A. Heng, and K. S. Leung, “Fuzzy numbers and fuzzification of the Choquet integral,” Fuzzy Sets and Systems, vol. 153, no. 1, pp. 95–113, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. S. Seikkala, “On the fuzzy initial value problem,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 319–330, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus